MAUDE Adverse Event Report: ETHICON INC. PDS PLUS VIO 8X18IN(45CM) USP4-0(M1.5) S/A SH-1 CR; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDS PLUS VIO 8X18IN(45CM) USP4-0(M1.5) S/A SH-1 CR; SUTURE, SURGICAL, ABSORBABLE
Catalog Number PDP771D
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an unknown procedure in (b)(6) 2025 and suture was used.The suture was broken when the surgeon attempted to sew the tissue.Changed to another one to complete the surgery.There were no adverse patient consequences reported.No additional information could be provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The following information was requested, but unavailable: what was the name of the procedure? unknown.What was the procedure date? unknown.To date it has been reported that the device will not be returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device lot number, and no related non-conformances were identified.

Brand Name
PDS PLUS VIO 8X18IN(45CM) USP4-0(M1.5) S/A SH-1 CR
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key23645663
Report Number2210968-2025-13177
Device Sequence Number10107944
Product Code NEW
UDI-Device Identifier10705031218772
UDI-Public(01)10705031218772(17)291231(10)105PU1
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
K061037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPDP771D
Device Lot Number105PU1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Initial Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown